Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Afraid & need support I'm being switched from Morphine to Fentanyl patch, input needed

124

Comments

  • Savage, honestly I'm brand new to this "pain management" clinic and I'm very scared to break any rules..
    But...
      It's been the weekend that I've had to use this patch thing, also the dr.ckearly told me there's gonna be a transition period between the MsContin -norc - Fentnal transdermal, and that I can't just call their clinic in 2 days complaining 

    Currently because I'm new, i know u have to build trust with the doctor,but this goes beyond that.
      I've been in distress since roughly 12hiurs after using this,if it wasn't for anxiety med I don't think I could of made it till now...
      I've tried to stay away from a emergency room, because honestly there rarely ever helped.
       So at 9 in the morning I'll start the 2nd one and unless EVERYTHING CHANGES, I'll be at their office Monday when they open to talk to someone.
       It's all that's keeping me together mentality, that I'll actually be communicating good with them and they'll appreciate tgat I've ad geared to their rules
    ..if not I'll go straight to a er and request help .

    I understand my post seems drastic but I litterearly feel I've been running in a tread mill since I first applied this to my body and now at hour 62ish...I should be feeling better seeing that everyone seems to change these in 2 day intervals and every account of posting about this medication on the internet I'm CERTAIN I've probably read.
         Who knows it could be something as stupid as, after taking the same meds for 6 years and making a quik switch like this us just a big Jolt to my system, because thus feels like cessation without the hope of thus ever ending, meaning if I just quit these meds and knew  even a chance to accomplish basic task without pain meds id do it, I've despises them the whole time I've had to take them, until I can have the surgery I'm stuck taking something and I accept this.
       I hope they'll help me Monday if I wasn't left in the dark to wonder why this is so horrid, I'd probably make a better transition..
      Sorry again, this has been unreal for me since starting taking this, i feel ill not be the only one in history  that feels this way.
       I'll update this as time goes hopefully it'll help someone oneday, like I've struggled for understanding since realizing how bad this us making me feel.
      Thanks for the help everyone 
      

  • Small update after 28 hours if the 2 d patch i was in agony..pulse though the roof, all mucas membranes are chemical burned feeling & that can't escapeable feeling that I've been running stress has been unreal.
         I called the clinic at 10 thus morning & they told me imediatly remove the patch & they'd call me back because i told them aside from thus extreme experience I'm hurting everywhere, which is true, I'm 9 hours from removing the patch my pulse has gotten back to normal.
         I asked them what can I do they said they call me with a update appointment & to bring these things with me.
        The thing is tge more thus wears off the more pain I'm in because it's leaving me, I'm really in fear.but at the bare minimum I'm happy the constant stress if a elevated heart beat is a huge blessing to have calmed down mostly. .
         I have nothing for Pain and am terrified ...just an update but I'm ALLERGIC to Fentnal patch,im early allergic to anything.
  • advertisement
  • amyv27aamyv27 MichiganPosts: 2
    Broken
    This thread is a bit old....I do hope you've gotten somewhere....but in case you haven't my suggestion would have been to go to the ER. You need short acting meds AND extended release meds. Anyone that thinks you can go from both to one is clearly a terrible pain doctor. I have been thru it all myself and I'm constant appalled at how doctors treat pain patients.  In your case, you're becoming ill from not having your meds which is a medical problem.  An issue that needs to be treated. It can be dangerous to go from one to the other and when WDs hit, those can be just as dangerous.  I wish u the best.
Sign In or Register to comment.